# SDR SCNA96382

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 13131
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NUMBER 1 SMOKE DETECTOR WOULD NOT TEST.  FOUND LAMP BURNED OUT ON NUMBER 1 AFT CENTER CARGO SMOKE DETECTOR.  RELAMPED AND DETECTOR, TESTED GOOD.
